On the greatest prime divisor of quadratic sequences
Séminaire de théorie des nombres de Bordeaux, Serie 2, Volume 3 (1991) no. 2, pp. 361-375.
@article{JTNB_1991__3_2_361_0,
     author = {Pomyka{\l}a, J.},
     title = {On the greatest prime divisor of quadratic sequences},
     journal = {S\'eminaire de th\'eorie des nombres de Bordeaux},
     pages = {361--375},
     publisher = {Universit\'e Bordeaux I},
     volume = {Ser. 2, 3},
     number = {2},
     year = {1991},
     zbl = {0762.11030},
     language = {en},
     url = {http://archive.numdam.org/item/JTNB_1991__3_2_361_0/}
}
TY  - JOUR
AU  - Pomykała, J.
TI  - On the greatest prime divisor of quadratic sequences
JO  - Séminaire de théorie des nombres de Bordeaux
PY  - 1991
DA  - 1991///
SP  - 361
EP  - 375
VL  - Ser. 2, 3
IS  - 2
PB  - Université Bordeaux I
UR  - http://archive.numdam.org/item/JTNB_1991__3_2_361_0/
UR  - https://zbmath.org/?q=an%3A0762.11030
LA  - en
ID  - JTNB_1991__3_2_361_0
ER  - 
%0 Journal Article
%A Pomykała, J.
%T On the greatest prime divisor of quadratic sequences
%J Séminaire de théorie des nombres de Bordeaux
%D 1991
%P 361-375
%V Ser. 2, 3
%N 2
%I Université Bordeaux I
%G en
%F JTNB_1991__3_2_361_0
Pomykała, J. On the greatest prime divisor of quadratic sequences. Séminaire de théorie des nombres de Bordeaux, Serie 2, Volume 3 (1991) no. 2, pp. 361-375. http://archive.numdam.org/item/JTNB_1991__3_2_361_0/

[1] J.-M. Deshouillers and H. Iwaniec, On the greatest prime factor of n2 + 1, Ann. Inst. Fourier, Grenoble 32, 4(1982), 1-11. | Numdam | MR | Zbl

[2] J.-M. Deshouillers and H. Iwaniec, Kloosterman sums and Fourier coefficients of cusp forms, Inv. math. 70 (1982), 219-288. | MR | Zbl

[3] C. Hooley, Applications of sieve methods to the theory of numbers, Cambridge University Press, London (1976). | MR | Zbl

[4] C. Hooley, On the greatest prime factor of a quadratic polynomial, Acta Math. 117 (1967), 281-299. | MR | Zbl

[5] H. Iwaniec, Rosser's sieve, Acta Arith. 36 (1980), 171-202. | MR | Zbl

[6] H.J.S. Smith, Report on the theory of numbers, Collected Mathematical Papers, vol. I, reprint, Chelsea, 1965.